# SDR ABXA080039

- Difficulty date: December 28, 2007
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 48,855 hours, 38,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32814
- Condition: Cracked
- Location: Bs 1832
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN CRACKED FORWARD OF RIGHT APU DOOR APPROXIMATELY STA 1832.  REPAIRED CRACK IAW B767 SRM 53-00-01, FIGURE 207.
